EconPapers    
Economics at your fingertips  
 

Autoregressive conditional heteroskedasticity and changes in regime

James Hamilton () and Raul Susmel

Journal of Econometrics, 1994, vol. 64, issue 1-2, pages 307-333

Date: 1994
References: Add references at CitEc
Citations View citations in EconPapers (390) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/B6VC0 ... 156ba38e3b17ae556b21
Full text for ScienceDirect subscribers only

Related works:
Software Item: RATS programs to estimate Hamilton-Susmel Markov Switching ARCH model Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:econom:v:64:y:1994:i:1-2:p:307-333

Access Statistics for this article

Journal of Econometrics is edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Zhang, Lei ().

 
Page updated 2014-03-30
Handle: RePEc:eee:econom:v:64:y:1994:i:1-2:p:307-333